# SDR UALA2012010900191

- Difficulty date: January 6, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 70,178 hours, 26,309 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR IS SPONGY AND SOFT BY ROW 37.  INSPECTED AREA FOUND IT TO CONTINUE UNDER EEL STRIP IN ROW 37C.  DELAMINATED AREA FOUND TO BE SMALL, APPROX 4 IN X 4 IN.  FLOOR PANEL IS IN DRY AREA. MADE REPAIR PER MM.
